# SDR EIAA2011029

- Difficulty date: March 17, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLASHLIGHT CHARGE LIGHT IS NOT FLASHING.  ITEM TRANSFERRED TO DMI 289 25-21 DUE DATE 7-15-11 CAT D PLACARDS INSTALLED.  REF DMI 289 UPPER DECK FLASHLIGHT CHARGE LIGHT IS NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT POWER SUPPLY PER MM 25-64-00, OP'S CHECK GOOD.  THIS CLEARS DMI 289 PLACARDS REMOVED.
